Adverse side-effects from pharmaceutical drugs are very common. If, for instance, you gain a lot of weight after starting to take a pharmaceutical drug, it is most likely that it is the result of taking the drug, and the weight gain would be reduced by reducing salt intake, since the weight that is gained is mainly salt and water. My website explains all about this.
Lose weight, reduce your risk of most cancers, high blood pressure, type 2 diabetes, heart disease, heart attack, vascular dementia, stroke, osteopenia, osteoporosis, hypercholesterolaemia, depression, liver and kidney problems, and improve your health in many other ways without drugs, hunger or expense by eating less salt! - Try it! - You will feel so much better! See my website www.wildeaboutsteroids.co.uk
The site does not sell anything and has no banners or sponsors or adverts - just helpful information.
And see Sodium in foods